The behavior of the solution of systems of two differential equations in the neighborhood of an essential singularity
Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 747-749
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_4_a14,
author = {S. G. Kondratenya},
title = {The behavior of the solution of systems of two differential equations in the neighborhood of an essential singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {747--749},
year = {1971},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_4_a14/}
}
TY - JOUR AU - S. G. Kondratenya TI - The behavior of the solution of systems of two differential equations in the neighborhood of an essential singularity JO - Differencialʹnye uravneniâ PY - 1971 SP - 747 EP - 749 VL - 7 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_4_a14/ LA - ru ID - DE_1971_7_4_a14 ER -
S. G. Kondratenya. The behavior of the solution of systems of two differential equations in the neighborhood of an essential singularity. Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 747-749. http://geodesic.mathdoc.fr/item/DE_1971_7_4_a14/